# SDR 97ZZZM830

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 240606060240
- Condition: Broken
- Location: Nr 2 Aux Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CAC FLT 87 - AIRCRAFT AIRCRAFT RETURNED TO KMIA DUE TO LOSS OF NR 1 AND NR 2 AUX PUMP AND HYD QTY WHEN DOWN TO 3.4 GALLONS.  AIRCRAFT DUMPED FUE FOR 14 MINUTES (23,000 KG).  ON GROUND MAINTENANCE, REPLACED BROKEN NR 2 AUX CASE DRAIN LINE TO FILTER LINE.  SYSTEM WAS SERVICED, NO LEAKS FOUND PER MM 29-00-00.  AIRCRAFT RETURNED INTO SERVICE.  (M)
